Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Solution of non-linear equations


Author: André N. Gleyzal
Journal: Quart. Appl. Math. 17 (1959), 95-96
MSC: Primary 65.00
DOI: https://doi.org/10.1090/qam/102916
MathSciNet review: 102916
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00


Additional Information

DOI: https://doi.org/10.1090/qam/102916
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society